# SDR QXEA2016011800032

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 21,094 hours, 22,651 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 6193009009
- Part serial: 11010011
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,361 hours, 11,950 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPTRIM MESSAGE DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT ABOUT 70 KNOTS.  PERFORMED EMU DOWNLOAD IAW MAINTENANCE 6773101.  INTEROGATED CDS AND FOUND FAULT CODE 771A IAW MAINTENANCE CONTINUED.  CHANGED FADEC ON NR 2 ENGINE IAW AMM 73-21-01-000-801 AND 73-21-01-400-801.  OPS CK GOOD IAW AMM 71-00-00-868-805 AND 61-20-00-710-801.  RETURNED TO SERVICE.
